Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


THANK YOU
Mar 10, 2002

Dear Dr Feinberg Thank you for your assistance. You may recall I am the student who had my first low risk exposure. As you have suggested I got myself tested and the results were negative. However, two things concerned me. Firstly, my lymphocyte readings were high (LUC was 6.6 and LUC was .41) The Dr merely wrote occasional atypical lymphocites on my card. My mum enquired about this and he said no there is no need for concern. Secondly, I had a billirubin reading of 20.2 umol/l. He said that it was high but no need for concern. This is our family Doctor and somehow, I have never been comfortable questioning him - he is old and I do not think he has the interest/patience with dealing with HIV related issues. Could you please assist. Thank you for the response - I noted that the response also appeared in Dr Kull's forum. I will always heed your advice. You are indeed great and i will always have the fondest of memories of you. As for my first time experience - that would be the last till I find someone that shares the sanctity of marriage. Through your forum, I would laso like to thank Fr Rod for his patience and tolerance during this trying time of mine.

Response from Dr. Feinberg

Lymphocytes-- whether high or low-- are not a very specific test, so don't make too much of that. I am less familiar with chemistry results as reported in Europe (mmol), but if this is just a bit elevated and your transminases are normal, you may have Gilbert's disease, which is a benign elevation of bilirubin.


Previous
WHATS UP WITH MY MOUTH PART 2?
Next
HIV and policing

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement